# SDR DALA2022101406668

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 7,465 hours, 3,445 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8123 - DIV - TO PDX DUE TO L ENG FUEL LO PRESS MESSAGE. CORRECTIVE ACTION: PERFORMED TANK TRANSFER PROCEDURE PER A220 AMP 28-22. OPERATION NORMAL. (LP# 9235496)
